Can lamotrigine kill you

Common Questions and Answers about Can lamotrigine kill you

lamictal

She may feel some guilt over what she did, she may be embarrassed, she may be confused or angry. Any compassion you can show her will ease the healing period. Even the simple things like sending flowers to her home saying "We are thinking of you" mean a lot. If she is still in the hospital best to send a stuffed toy as they usually aren't allowed flowers. It shows that you recognize this as an illness and not a personality flaw.
Unforunatly most mood stabilzers can cuase weight gain but diet and exercise can take care of that. Now since you on depakote,be sure to have your thryoid tested.Depakote and lithium both destroy the thyroid and that will worsen your bi polar or give you bi polar symptoms when you never had them before. Good luvk to you.
My periods come every 28-34 days now I have pains in my legs when it's time for my montly cycle which I never had before. Let me give you ladies some fact on the IUD. Even though they say that you can become pregnant fast right after removal thats for women who has had it in less then a year. Here what i found out the longer you had the IUD in the longer it can take to become pregnant it can take anywhere from 18-39months to conceive.
Hi Everyone and Welcome, Come on in and make yourself cozy. You can do this!
You may be put on something like Abilify or Ziprexa, or something like Lamotrigine. Lamotrigine has very few side effects so if you are worried about that it may be something you can try more comfortably.
I'm still struggling and would spare you that pain. If you want to talk more in depth about my experience, you can send me a message or email me at haheadrick at aol. (system always blanks out email addresses, but I'm sure you can understand what mine is.....
I am sick of the doctors and all of the different opinions. The most recent medication I was on was lamotrigine, i was up to 200 mg/day i broke out in tiny itchy bumps everywhere. I stopped taking these pills and the bumps have started to go away. I am not sure if it was an allergic reaction, or what it was. Every pill I have been put on has cause such bad side effects that my life seems pointless and hopeless. I just don't know what to do at this point.
When a person says he has plan to kill himself, there are chances that he will do so. The least you can do is get rid of any sharp instruments and hide them somewhere he won't find. Throw them away if you have to. You can always but new ones, but you won't get him again. This most certainly looks to be a consequence of the brain surgery. Auditory hallucinations appearing as a post temporal lobectomy phenomenon is known.
I can write more later, because I have to go work. Most care centers for mental illness have a psychiatrist working in conjunction with a therapist. Mine does. I see the psyc. for meds and my therapist for everything else. She helps me stay on the right track with the illness and helps me w/ life stuff. I will write more later, but wanted to give you that line of advice! I am on Lithium, BTW and never have had a problem thus far.
If you mean that you just want to try Cymbalta by itself, that is risky. I know mania feels good, but it could backfire and you could end up worse than you were to begin with. I'd def. talk to the doc about your options.
//www.drugs.com/fda/lamictal-lamotrigine-label-change-risk-aseptic-meningitis-12784.html or if you can't get the web page above, info is on drugs.
Its easier to view ourselves as 'just a little mixed up' Problem with that is you won't get the help you need, you will quit taking your meds and you will end up in a puddle of depression, or more severe hypomania. You may also see yourself in a negative light. View yourself as weak for example instead of recognizing it as a medical illness.
Thank you so much Jennifer. You may have just saved my life. In fact, I'm sure of it.
treatments for that range from mood stabilizers like lithium to anticonvulsant's like tegretol. You may not have one specific condition you could have 2 or 3 and you may need a few different medications. brain scans x ray and ultrasound aren't always accurate.
Lack of sleep won't kill you. See if your Doctor can put you on a medicine that makes you drowsy when you take it at night. Good luck.
D At the risk of repeating others I'd say definitely find a psych who is informed when it comes to pregnancy. There are medications that you can take that are considered safe during a pregnancy and eating healthy etc etc makes a difference regardless of whether you are trying to conceive. It sounds to me like you have you're head screwed on right and that you are approaching this very sensibly.
adds to derealization and depersonalization. Also, you can have one without the other. Most of MY experiences have been with derealization, and I have a friend who suffered more from depersonalization...she explained it as feeling "numb' and more like an inanimate object than a person. The great news is..once the anxiety is addressed, these feelings start to gradually fade into the bakground...until one day you realize it is gone.
I don't think many people have or ever will experience that kind of high (without drugs lol). Do you find it hard to take medicine when you are high? Where do you place your focus and energy? What is the strangest thing you've done on a euphoric stint?
as i'm sure you know, if you are at present feeling suicidal, go to the nearest emergency room---they can help, if only to make sure you remain safe during this frightening time. you do not have to suffer this emotion on your own...get help, qualified medical help and reach out to as many people as you can until you find it. i would urge you to get an ASAP appt. with your psychiatrist.
but since you said it caused you side effects, but remember all of the drugs will cause you side effects without exception. only pdocs are eligible to tell you not us. however you might have been rapid cycling and mixed state phase due to antidepressants. But you didn't say what other meds you took before or after the seroquel. This may shed a light. the classical med is lithium . your question is difficult to answer because you said no meds help.
ensaids ruined my stomach and I can't take pain meds do to the fact that it makes me vomit..so you can see that I am still looking for a cure ..what a life..oh 2 years ago they said I have throat cancer..never smoked anything..
For those of you with trigeminal neuralgia, would you mind me asking you what it feels like? I have been assuming, for a while, that what I have in my face is bilateral trigeminal neurlagia. But, perhaps I'm wrong.
To me I was like if I am going to do it I am not going to call....and say hey let you know i'm going to attempt to kill myself. Something that also bothers me that when I was suicidal they always asked if I wanted to harm someone else...I always explained to them that If i am looking to die...has nothing to do with anyone else and would never harm family or friends...Has anyone ever got ask about harming others?
Of course, I haven't called her yet because I am still very anti-social, but I'll get up the courage soon. I hope you can find a friend who understands you and can help you combat the loneliness. when you need it the most.
Minimum I would talk to your doctor. You don't want to kill yourself because all the meds caused you to be excessively sedated and caused you to stop breathing, etc. Drugs can be dangerous if not treated with respect. Your doctors would have given you treatment plans though, wouldn't they? For your neck and for your anxiety?
approach this thing with a positive attitude and do your best to keep one even when you dont think you can it will make the difference between suffering threw it or just being uncomfortable prepare yourself make or have ez meals planed for the next week pizza hut is running a special 10bucks for a large pizza its a good cheep dinner....go rent some movies your not going to sleep for the next few nights funny movies are a good way to pass the time....
cry or just lay there thinking of reason why I should kill myself. Mostly that I have osteoarthritis (yes, you can have that with 19) and that it will only get worse & that because I'm bipolar having kids one day will be difficult (although that'll be in like sooo many years) & then I think I'm sorry for my boyfriend...
Went to new doc, told him about headaches which are occurring weekly now, and last anywhere from 1 - 3 days - to hosp twice in 6mos. Anyhow, you asked about anxiety, and I can tell you that I was telling my new doc my 'story' ....all the 'stuff' goin' on in my life....and I was shaking and crying. Did he prescribe for anxiety? Well, he said it would help w/ 1) headaches 2) weight and 3) anxiety, so I'd have to say yes. We'll see how it actually works. So far, no tingling for me.
If anyone has experienced the same sort of reaction to this drug I would love to hear from you. You can email me at ***@**** post your message urgent topamax. Thank you everyone I am sorry this message was so long it was as short as I could make it. God bless everyone of you especially those of you who so desperatly want to loose weight, I hope I helped.
MedHelp Health Answers